Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Mar 31, 2012, 5:33 AM CDT for Russell County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2012, 5:33 AM CDT (10:33 UTC)
- Expired
- Mar 31, 2012, 6:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
County Russell County, AL
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
425
WWUS84 KBMX 311033
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 AM CDT SAT MAR 31 2012
ALZ045-046-048-311115-
BULLOCK AL-MACON AL-RUSSELL AL-
533 AM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...SOUTHEASTERN MACON AND
NORTHEASTERN BULLOCK COUNTIES UNTIL 615 AM CDT...
AT 530 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF GUERRYTON...OR 10 MILES WEST OF
HURTSBORO...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HURTSBORO...
PHENIX CITY...
GUERRYTON...
SOCIETY HILL...
UCHEE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3216 8505 3214 8514 3215 8527 3213 8558
3215 8581 3247 8560 3247 8544 3241 8543
3241 8533 3247 8533 3248 8500
TIME...MOT...LOC 1033Z 276DEG 18KT 3226 8557
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:34 AM CDT, 59 minutes earlier.
Area forecast discussion, Mar 31, 4:34 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 434 AM CDT SAT MAR 31 2012 .SHORT TERM...TODAY THROUGH MONDAY NIGHT. OBS THE LAST FEW HOURS SHOW SOME PATCHY FOG ACROSS THE AREA DUE TO INCREASED LOW LEVEL MOISTURE AND CALM WINDS. HOWEVER CLOUD COVER SHOULD PRECLUDE ANY WIDESPREAD DENSE FOG. AN MCV CAN BE SEEN ON IR SATELLITE ALONG THE CENTRAL GULF COAST. THIS FEATURE WILL CONTINUE TO SLIDE SLOWLY EASTWARD ALONG OR NEAR THE COASTLINE THROUGH THE MORNING HOURS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE SOUTHEASTERN HALF OF THE FORECAST AREA THRU THE MORNING. SOME STORMS COULD BE CAPABLE OF PRODUCING SOME STRONG WIND GUSTS OR SMALL HAIL. THIS ACTIVITY COULD LINGER INTO THE EARLY AFTERNOON HOURS. IF ANY BREAKS IN THE CLOUDS CAN OCCUR...THEN WE MAY SEE AN ISOLATED SEVERE STORM WITH THIS ACTIVITY. MEANWHILE AN UPPER LEVEL SHORTWAVE IS SET TO SLIDE SOUTHEASTWARD ACROSS THE CWA LATE THIS AFTERNOON AND EVENING. DECIDED TO INCREASE POPS TO CHANCE AREAWIDE FOR THE EVENING HOURS AS SHOWERS/STORMS ASSOCIATED WITH THIS UPPER IMPULSE WILL LIKELY CONTINUE PAST 00Z. LOOKING AT THE SEVERE THREAT...SFC INSTABILITIES REMAIN PRETTY HIGH WITH CAPES WELL ABOVE 1500 J/KG AND LIFTED INDICES OF -6 TO -8 ACROSS THE WESTERN HALF OF THE CWA PER THE GFS. THE SHORTWAVE SHOULD PROVIDE SOME WEAK FORCING SO DO NOT EXPECT MUCH IN THE WAY OF ORGANIZED STORMS...JUST SCATTERED ACTIVITY. WITH THAT SAID...THERE IS A CHANCE THAT A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. WILL HIGHLIGHT SEVERE FOR THE ENTIRE CWA IN THE HWO. ACTIVITY SHOULD WEAKEN AND DISSIPATE BY MIDNIGHT. THERE WON'T BE MUCH OF AN AIRMASS CHANGE BEHIND THIS SYSTEM...THEREFORE MOISTURE WILL REMAIN PLENTIFUL AND PATCHY FOG CAN BE EXPECTED ONCE AGAIN TONIGHT. SUNDAY AND MONDAY SHOULD BE A FAIRLY DRY AS AN UPPER LEVEL RIDGE SETS UP OVER THE REGION. HOWEVER WE COULD STILL SEE AN ISOLATED SHOWER/STORM. TEMPS WILL CLIMB INTO THE MID/UPPER 80S EACH DAY UNDER PARTLY CLOUDY SKIES. RECORD HIGH TEMPS FOR BOTH DAYS COULD BE IN JEOPARDY. SEE CLIMATE SECTION BELOW. DEW POINTS IN THE UPPER 50S TO LOW 60S WILL KEEP OVERNIGHT LOWS IN THE 60S. PATCHY FOG AND/OR LOW STRATUS COULD OCCUR EACH NIGHT AS LOW LEVEL MOISTURE REMAINS HIGH. 19 .LONG TERM...TUESDAY THROUGH FRIDAY. AFTER LOOKING AT THE LATEST ECMWF...IT APPEARS THAT MOST OF THE MEDIUM/LONG RANGE MODELS ARE NOW IN FAIR AGREEMENT WITH THE EVOLUTION OF THE CLOSED UPPER LOW. WITH THAT SAID...THERE ARE STILL SOME TIMING AND PLACEMENT ISSUES. THE TREND OVER THE PAST COUPLE DAYS HAS BEEN TO SLOW THE SYSTEM DOWN. PREVIOUS FORECAST PACKAGES HAVE LEANED MORE TOWARD THE GFS SINCE IT WAS THE MOST CONSISTENT FROM RUN-TO-RUN. NOW WITH THE ECMWF BEGINNING TO COME MORE IN LINE WITH THE GFS FEEL PRETTY CONFIDENT IN KEEPING WITH THE TIMING OF THE GFS. RIGHT NOW IT LOOKS LIKE ANY ACTIVITY ASSOCIATED WITH THE COLD FRONT WILL HOLD OFF UNTIL TUESDAY NIGHT. STILL COULD SEE SOME SCATTERED SHOWERS/STORMS ON TUESDAY...MAINLY DUE TO DAYTIME HEATING AS FORCING WILL BE AN ISSUE. THE ONLY LIFTING MECHANISM WOULD BE ANY MESOSCALE BOUNDARIES THAT MAY BE PRESENT. WILL KEEP SEVERE IN THE HWO FOR TUESDAY...HERE AGAIN MAINLY BECAUSE OF HOW UNSTABLE THE AIRMASS WILL BE. THE COLD FRONT WILL APPROACH THE MISSISSIPPI RIVER ON WEDNESDAY WITH SHOWERS AND STORMS SPREADING INTO THE AREA. THE SEVERE THREAT WILL CONTINUE AS THE AIRMASS WILL REMAIN UNSTABLE AND DUE TO THE PROXIMITY OF THE FRONT. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE THE MAIN THREATS. RAIN CHANCES WILL CONTINUE INTO THURSDAY AS THE BOUNDARY SAGS SOUTHWARD ACROSS THE AREA. THE GFS TRIES TO BRING ANOTHER BOUNDARY ACROSS THE AREA LATE IN THE WEEK AS THE UPPER TROF FINALLY PUSHES OFF THE ATLANTIC COAST. HAVE KEPT SLIGHT CHANCE POPS IN AT LEAST THROUGH FRIDAY. TEMPS WILL REMAIN WELL ABOVE NORMAL THROUGH THE ENTIRE FORECAST PERIOD...BUT WE COULD SEE A VERY SLIGHT DECREASE IN TEMPS IN THE MIDDLE OF THE WEEK WITH HIGHS IN THE MID 70S TO LOW 80S. 19 && .AVIATION... 06Z TAF DISCUSSION. SHOWERS AND THUNDERSTORMS ARE MOSTLY ENDED ACROSS THE AREA TONIGHT. WATCHING ISOLATED ACTIVITY ACROSS WEST CENTRAL ALABAMA DEVELOPING AND MOVING EAST. MULTIPLE CLOUD LAYERS HAVE PREVENTED WIDESPREAD FOG DEVELOPMENT. AS CLOUDS INTERMITTENTLY CLEAR...FOG WILL DEVELOP. BELIEVE FOG WILL BE THE MORE PREDOMINANT WEATHER ACROSS THE NORTH...AND HAVE INCLUDED LINES TAKING VIS DOWN TO 1-2SM. VIS MIGHT FLUCTUATE OVERNIGHT AS CLOUD DECKS STREAM ACROSS THE AREA. SHORT TERM MODEL GUIDANCE SHOWS ISOLATED TO SCATTERED ACTIVITY COULD CONTINUE ACROSS THE SOUTHERN HALF OF THE AREA OVERNIGHT AND THROUGH MUCH OF SATURDAY. WILL INCLUDE A PREVAILING LINE FOR VCSH AT MGM AND TOI...WITH A TEMPO FOR REDUCED VIS DUE TO FOG PRIOR TO 12Z. ANY FOG WILL BEGIN TO LIFT AND BURN OFF BY 14-15Z SATURDAY MORNING. EXPECT SCT TO BKN LOW CLOUDS AROUND FOR MUCH OF THE MORNING...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE DURING THE AFTERNOON. WILL REINTRODUCE VCTS AT 21Z. 14 && .CLIMATE... AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR RECORDS. SATURDAY MARCH 31 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 86 1963/1981 MONTGOMERY 87 1954 TUSCALOOSA 87 1978 ANNISTON 89 1963 SUNDAY APRIL 1 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 86 1974 MONTGOMERY 87 1974 TUSCALOOSA 87 1970/1978 ANNISTON 87 1974 MONDAY APRIL 2 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 85 2006 MONTGOMERY 88 2006 TUSCALOOSA 88 2006 ANNISTON 87 1978 TUESDAY APRIL 3 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 87 1999 MONTGOMERY 87 1999 TUSCALOOSA 86 1963 ANNISTON 89 1999 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 80 55 84 60 87 / 30 40 20 10 20 ANNISTON 79 57 85 61 87 / 30 40 20 10 20 BIRMINGHAM 81 60 86 64 87 / 30 40 20 10 20 TUSCALOOSA 82 59 88 62 89 / 30 30 20 10 20 CALERA 80 59 86 63 87 / 30 30 20 10 20 AUBURN 77 60 84 63 86 / 50 30 20 10 20 MONTGOMERY 80 60 87 63 88 / 50 30 20 10 20 TROY 78 59 86 62 87 / 60 30 20 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/14/16
Hazardous weather outlook, Mar 30, 7:09 PM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 709 PM CDT FRI MAR 30 2012 ALZ011>015-017>050-010000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 709 PM CDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. PATCHY FOG WILL DEVELOP THIS EVENING AND BECOME WIDESPREAD AFTER MIDNIGHT ACROSS ALL OF CENTRAL ALABAMA. VISIBILITY MAY BECOME RESTRICTED IN LOCAL AREAS TO ONE MILE OR LESS. IF YOU ENCOUNTER THESE REDUCED VISIBILITY SITUATIONS...EXERCISE EXTRA CAUTION AND SLOW DOWN. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIDESPREAD FOG IS POSSIBLE THROUGH 9 AM SATURDAY MORNING ACROSS ALL OF CENTRAL ALABAMA. VISIBILITY MAY BECOME RESTRICTED IN LOCAL AREAS TO ONE MILE OR LESS. IF YOU ENCOUNTER THESE REDUCED VISIBILITY SITUATIONS...EXERCISE EXTRA CAUTION AND SLOW DOWN. SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY NIGHT FOR ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THESE STORMS MAY DEVELOP AS AN UPPER LEVEL DISTURBANCE MOVES OVER THE AREA. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE MONDAY EVENING THROUGH TUESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL ALABAMA BY EARLY WEDNESDAY. WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL HAZARDOUS DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY SATURDAY AND EARLY NEXT WEEK.
In the hours before
Special weather statement, Mar 31, 4:27 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 AM CDT SAT MAR 31 2012
ALZ042-044-311015-
LOWNDES AL-MONTGOMERY AL-
427 AM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES UNTIL 515 AM CDT...
AT 424 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF LOGAN...OR 6 MILES NORTHEAST OF FORT
DEPOSIT...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MEADVILLE...
LOGAN...
DAVENPORT...
PINTLALA...
SELLERS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3214 8673 3222 8601 3197 8600 3196 8630
3204 8631 3205 8639 3196 8641 3196 8672
TIME...MOT...LOC 0927Z 268DEG 18KT 3206 8650Special weather statement, Mar 31, 5:18 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 AM CDT SAT MAR 31 2012
ALZ042-044-049-311100-
LOWNDES AL-MONTGOMERY AL-PIKE AL-
518 AM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE...MONTGOMERY
AND EASTERN LOWNDES COUNTIES UNTIL 600 AM CDT...
AT 518 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF HAYNEVILLE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MEADVILLE...
LOGAN...
CANTELOUS...
DAVENPORT...
DANNELLY FIELD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3193 8618 3196 8619 3196 8630 3205 8631
3204 8639 3196 8641 3199 8661 3237 8657
3234 8653 3234 8650 3237 8647 3231 8600
3205 8600 3204 8597 3190 8595
TIME...MOT...LOC 1018Z 272DEG 18KT 3212 8651Special weather statement, Mar 31, 5:33 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 AM CDT SAT MAR 31 2012
ALZ045-046-048-311115-
BULLOCK AL-MACON AL-RUSSELL AL-
533 AM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...SOUTHEASTERN MACON AND
NORTHEASTERN BULLOCK COUNTIES UNTIL 615 AM CDT...
AT 530 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF GUERRYTON...OR 10 MILES WEST OF
HURTSBORO...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HURTSBORO...
PHENIX CITY...
GUERRYTON...
SOCIETY HILL...
UCHEE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3216 8505 3214 8514 3215 8527 3213 8558
3215 8581 3247 8560 3247 8544 3241 8543
3241 8533 3247 8533 3248 8500
TIME...MOT...LOC 1033Z 276DEG 18KT 3226 8557The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:27 AM CDT | Special Weather Statement | BMX | Lowndes | 48 min |
| Mar 31, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Mar 31, 5:27 AM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 3 hr |
| Mar 31, 5:56 AM CDT | Dense Fog Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Mar 31, 6:11 AM CDT | Special Weather Statement | BMX | Bullock, Macon, Russell | 49 min |
| Mar 31, 6:48 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 117 min |
| Mar 31, 7:32 AM CDT | Flash Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| Mar 31, 4:23 PM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Mar 31, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 36 min |
| Mar 31, 4:48 PM CDT | Special Weather Statement | BMX | Walker | 27 min |
| Mar 31, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 52 min |
| Mar 31, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 43 min |
| Mar 31, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 37 min |
| Mar 31, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 44 min |
| Mar 31, 5:49 PM CDT | Special Weather Statement | BMX | Cherokee | 26 min |
| Mar 31, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 38 min |
| Mar 31, 6:08 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 52 min |
| Mar 31, 6:11 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 49 min |
| Mar 31, 6:19 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 41 min |
| Mar 31, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 40 min |
| Mar 31, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 38 min |
| Mar 31, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 33 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 32 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.